# SDR DALA2023012000440

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 67-69 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL AT LEVEL OF STR 23L AND BTW FR67 TO FR 69 PASSENGER CABIN.   REPLACED LOWER SILL AT LEVEL OF STR 23L AND BTW FR67 TO FR 69 PASSENGER CABIN AS PER A319 SRM 51-72-11.
